It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 90 for going off birth control and acne. (0.046 seconds)


... can someone please tell me how bad does the acne get when you come off birth control? ... (6 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)
... I went off birth control three and a half months ago and would like go to back on. ... (16 replies)

... I am now 4 months off of birth control and feel better than I have in awhile! ... (4 replies)
... People are saying how they had acne breakouts after they stopped using the pill. ... (16 replies)
Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... I have been taking Tri Cyclen for 3 years and in January finsihed my pack off, had my regular period. Since then it has been a month and a half late. I have also noticed bloating and acne. has anyone else experienced this? ... (1 replies)
... I was on Alesse for 7 years and discontinued them in Dec. 2006. I had regular periods before going on the pill and expected them to return to normal after stopping them. ... (16 replies)
... Cyclen for about 3 years and it was perfect. I didn't breakout at all. ... (2 replies)
... e last 3 or 4 months, i've been getting strange itchy bumps on my forearm or feet areas. I would get one bump almost once a week. Each bump resembles a bug bite, and it would swell up and turn red, and feel hot. ... (2 replies)
... I've been on the pill for 5 years. Two years ago, I decided to go off of it for a while. Two months later, my face broke out with horrible acne! I never had acne before going on the pill, so I was really surprised to see it develop. I immediately went back on the pill and a few months later, I was all cleared up again! ... (28 replies)
... It's interesting to read how everyone's symtoms are different and vary widely. ... (16 replies)
... when i decided to try taking a break from the pill, my acne got much worse. ... (16 replies)
... I've finally made the decision to go off of BCP's, and this is my last week of pills. I've heard so many bad experiences with people going off of them, and it makes me nervous. But I've only been on them for 11 months, so I'm hoping that just maybe any side effects will be minimal. ... (3 replies)
... I was on the pill for about two years and got off about a year ago. my period still hasnt returned to normal and my face broke out in bad acne in about february. It has gotten better now but it has left some marks. ... (3 replies)
... I am going to talk to my gyno. ... (28 replies)
... If you end up breaking out and don't want to go back on the pill ask your doc for spironolactone. Its great for hormonal acne! ... (28 replies)
... everyone is saying that their skin breaks out after stopping! I didn't have acne before I started taking them but neither did some of you. ... (28 replies)
... I've also heard about hair thinning as a side effect for most pills. I was on Ortho Tricyclen Lo for 10 years and didn't notice any difference in my hair while I was on it and even when I went off the pill. I actaully felt a lot better when I went off the pill. ... (3 replies)
... I too just came off the pill. ... (28 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 08:03 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!